# SDR GTIA2017012901767

- Difficulty date: January 29, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 35,115 hours, 16,502 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER T/O AND BEFORE LANDING BAD SMELL IN THE CABIN LIKE BURNT OIL, F/A`S ARE COMPLAINING IN THE BACK. PERFORMED ENGINE NR 1 AND ENG NR 2 IDLE RUN IAW AMM 71-00-00 PERFORMED TSM 05-50-00-810-810-831, NO ODOR DETECTED WITH PACK 1 AND PACK 2 ON , AIRCRAFT OK FOR SERVICE ENGINE RUN PERFORMED BY CREW.
